# SDR AALA202305306713

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A320*
- Aircraft serial: 3796
- Aircraft time: 48,313 hours, 17,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HANDLE ON 3L DOOR ARMING LEVER LOOSE. TIGHTENED HANDLE ON 3L DOOR ARMING LEVER PER AMM 52-10+-00.
